# SDR REXA201101017

- Difficulty date: December 24, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 24,540 hours, 21,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabni
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR PATH LIGHTING INOP FROM SEAT 6C TO SEAT 9C.  OP CHECK EMER FLOOR LIGHTS IAW AMM 33-51-19.  OP CHECK GOOD, OK FOR SVC.
